Thread: Hair Loss on ** Anavar?!?!
02-11-2003, 11:52 PM #1
02-12-2003, 12:27 AM #2New Member
- Join Date
- Feb 2003
My advice to you is to stop worrying about your hair and start worrying about results. You could only be so lucky to have a-bombs slipped to you rather than ox, at least then you would be gettin huge. What 220 lb D-lineman does a prop/anavar stack anyways?
02-12-2003, 06:06 AM #3
02-12-2003, 06:10 AM #4chinups Guest
02-12-2003, 06:13 AM #5chinups Guest
O yea and it can't be possible, it just can't.....I hope not anyway. You never see results in two days so why would u get sides in two days. Bump for the other boys with experience
02-12-2003, 07:57 AM #6
yeah bump, I just could be paranoid, ask Jdiesel about that he knows
02-12-2003, 02:23 PM #7
Nah, def not getting it after two days. Just paranoia. Keep us posted on the **var. Interested for my bro.
02-12-2003, 09:28 PM #8
Bro I would say it's the test prop causing the hair loss and not the anavar . Either way there are options for you to help reduce or stop the hair loss. I'll list a few of the popular drug treatments -
Rogain - topical solution
Spirolatone - topical but sometimes in an oral pill form.
Propecia - 1mg pill
Proscar/Finasteride - same as propecia but comes in 5mg pill and costs less. Split the pill into 4 pieces which will equal 1.25mg.
Avodart/Dutasteride - newest most effective pill for fighting hair loss. Comes in a .5 gel cap.
If you are worried or the hair loss continues I’d start on a combination of rogain and finasteride. Or if you have the money use Avodart. If I missed anything don't worry, just do a search on "hair loss" this topic has been covered many times.
02-12-2003, 11:08 PM #9
02-24-2003, 12:04 AM #10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)